Document Type

Article

Language

eng

Format of Original

7 p.

Publication Date

2014

Publisher

Taylor & Francis

Source Publication

Systems Science & Control Engineering

Source ISSN

2164-2583

Original Item ID

doi: 10.1080/21642583.2013.877859

Abstract

A novel state-dependent control approach for continuous-time nonlinear systems with general performance criteria is presented in this paper. This controller is optimally robust for model uncertainties and resilient against control feedback gain perturbations in achieving general performance criteria to secure quadratic optimality with inherent asymptotic stability property together with quadratic dissipative type of disturbance reduction. For the system model, unstructured uncertainty description is assumed, which incorporates commonly used types of uncertainties, such as norm-bounded and positive real uncertainties as special cases. By solving a state-dependent linear matrix inequality at each time, sufficient condition for the control solution can be found which satisfies the general performance criteria. The results of this paper unify existing results on nonlinear quadratic regulator, H and positive real control. The efficacy of the proposed technique is demonstrated by numerical simulations of the nonlinear control of the inverted pendulum on a cart system.

Comments

Published version. Systems Science & Control Engineering, Vol. 2, No. 1 (2014): 34-40. DOI. © The Authors 2014.

This is an open-access article distributed under the terms of the Creative Commons Attribution License.

Share

COinS